# SDR DALA2016112309221

- Difficulty date: July 29, 2014
- Submitted: November 25, 2016
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 42,913 hours, 22,759 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 59-60
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 43L BETWEEN FRAMES 59 & 60.  FABRICATED A REPAIR, TREATED, PRIMED, AND INSTRALLED THE REPAIR IAW SRM.
